# SDR USAA2014041000001

- Difficulty date: April 7, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,877 hours, 22,544 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PHX FLT 1704 EN ROUTE CLT TO PHX.  DURING APPROACH, WHEN CONFIGURING FLAPS 20 - 25, EICAS MSG TE FLAPS DISAGREE.  COMPLETED QRH PROCEDURE & LANDED FLAPS 20.  INSPECTED FLAP TRANSMISSION OVERLOAD INDICATORS, FOUND NR 1 FLAP TRANSMISSION OVERLOAD INDICATOR TRIPPED.  RESET, OK FOR SERVICE.
